# SDR ABXA010276

- Difficulty date: May 21, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 60,905 hours, 64,623 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203192
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 LEFT VERTICAL LEG CRACKED AT SPLICE BETWEEN STATION 408 - 427.  REPLACED SECTION OF LONGERON 29 LEFT STATION 408 - 427 IAW DC-9 SRM 53-02, FIG 14 AND DC-9 SRM 51-30-5.
